On the polynomial eigenvalue problem with positive operators and location of the spectral radius

Ivo Marek

Aplikace matematiky (1969)

  • Volume: 14, Issue: 2, page 146-159
  • ISSN: 0862-7940

Abstract

top
The purpose of this article is to give some estimates for the spectral radius of the polynomial eigenvalue problem, i.e. to derive some estimates for the singularity of the operator-function F , F ( λ ) = λ m A 0 - k = 1 m λ m - k A k with the maximal absolute value. It is assumed that A 1 , ... , A m , A 0 - 1 are bounded linear operators mapping a Banach space into itself. Further, it is assumed that the operators B j , where B j = A 0 - 1 A j , j = 1 , 2 , ... , m , leave a cone invariant.

How to cite

top

Marek, Ivo. "On the polynomial eigenvalue problem with positive operators and location of the spectral radius." Aplikace matematiky 14.2 (1969): 146-159. <http://eudml.org/doc/14586>.

@article{Marek1969,
abstract = {The purpose of this article is to give some estimates for the spectral radius of the polynomial eigenvalue problem, i.e. to derive some estimates for the singularity of the operator-function $F$, $F(\lambda )=\lambda ^mA_0-\sum ^m_\{k=1\} \lambda ^\{m-k\}A_k$ with the maximal absolute value. It is assumed that $A_1,\ldots ,A_m,A^\{-1\}_0$ are bounded linear operators mapping a Banach space into itself. Further, it is assumed that the operators $B_j$, where $B_j=A^\{-1\}_0 A_j, j=1,2,\ldots ,m$, leave a cone invariant.},
author = {Marek, Ivo},
journal = {Aplikace matematiky},
keywords = {functional analysis},
language = {eng},
number = {2},
pages = {146-159},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the polynomial eigenvalue problem with positive operators and location of the spectral radius},
url = {http://eudml.org/doc/14586},
volume = {14},
year = {1969},
}

TY - JOUR
AU - Marek, Ivo
TI - On the polynomial eigenvalue problem with positive operators and location of the spectral radius
JO - Aplikace matematiky
PY - 1969
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 14
IS - 2
SP - 146
EP - 159
AB - The purpose of this article is to give some estimates for the spectral radius of the polynomial eigenvalue problem, i.e. to derive some estimates for the singularity of the operator-function $F$, $F(\lambda )=\lambda ^mA_0-\sum ^m_{k=1} \lambda ^{m-k}A_k$ with the maximal absolute value. It is assumed that $A_1,\ldots ,A_m,A^{-1}_0$ are bounded linear operators mapping a Banach space into itself. Further, it is assumed that the operators $B_j$, where $B_j=A^{-1}_0 A_j, j=1,2,\ldots ,m$, leave a cone invariant.
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/14586
ER -

References

top
  1. K. P. Hadeler, Eigenwerte von Operatorpolynomen, Arch. Rational Mech. Anal. 20 (1965) 72-80. (1965) Zbl0136.12601MR0184419
  2. M. A. Krasnoselski, Положительные решения операторных уравнений, (Positive Solutions of Operator Equations.) Gostechizdat, Moscow 1962. (1962) MR0145331
  3. M. G. Krejn M. A. Rutman, Линейные операторы оставлающие инвариантным конус в пространстве Банаха, (Linear operators leaving a cone invariant in a Banach space.) Uspehi Mat. Nauk 3 (1948), 3-95. (1948) 
  4. I. Marek, Přibližné stanovení spektrálního poloměru kladného nerozložitelného zobrazení, (Spektralradius einer positiven unzerlegbaren Abbildung). Apl. mat. 12 (1967), 351 - 363. (1967) MR0225191
  5. I. Marek, A note on χ -positive operators, Commen. Math. Univ. Carolinae 4 (1963), 137-146. (1963) MR0167843
  6. I. Marek, On the approximate construction of eigenvectors corresponding to a pair of complex conjugated eigenvalues, Mat.-Fyz. časopis Sloven. Akad. Vied 14 (1964), 277-288. (1964) Zbl0243.65024MR0191081
  7. I. Marek, Spektraleigenschaften der χ -positiven Operatoren und Einschliessungssätze für den Spektralradius, Czechoslovak Math. J. 16 (1966), 493 - 517. (1966) Zbl0152.33701MR0217622
  8. I. Marek, Über einen speziellen Typus der linearen Gleichungen im Hilbertschen Raume, Časopis pěst. mat. 89 (1964), 155-172. (1964) Zbl0187.38202MR0185443
  9. I. Marek, 10.1137/0115044, SIAM J. Appl. Math. 15 (1967), 484-494. (1967) MR0233176DOI10.1137/0115044
  10. P. H. Müller, Eine neue Methode zur Behandlung nichtlinearer Eigenwertaufgaben, Math. Z. 70 (1959), 381-406. (1959) Zbl0083.34901MR0105024
  11. I. Sawashima, On spectral properties of some positive operators, Natur. Sci. Rep. Ochanomizu Univ. 15 (1964), 55-64. (1964) Zbl0138.07801MR0187096
  12. H. Schaefer, 10.1007/BF01236904, Arch. Math. 11 (1960), 40-43. (1960) Zbl0093.12402MR0112059DOI10.1007/BF01236904
  13. H. Schaefer, 10.2140/pjm.1960.10.1009, Pacific J. Math. 10 (1960), 1009-1019. (1960) Zbl0129.08801MR0115090DOI10.2140/pjm.1960.10.1009
  14. T. Yamamoto, 10.1007/BF02162977, Numer. Math. 8 (1966), 324-333. (1966) Zbl0163.38801MR0218011DOI10.1007/BF02162977

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.